# SDR DHL2005770005

- Difficulty date: April 1, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL 340 .80 MACH FLUTTER OR VIBRATION FELT IN AIRFRAME EXTEND SPOILER (CRACK) FLUTTER ELIMINATED.  STOW SPOILER AND FLUTTER RETURNS AT SPEED BELOW .79 MACH FLUTTER ELIMINATED, RETURNS ABOVE.  ADJUSTED LEFT OUTBOARD FLAP ECCENTRICS, CK OK IAW MM 27-51-00  (TRAILING EDGE FLAP)
